# SDR 2014FA0000623

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Aircraft: N545CC
- Make and model: Gulstm GV
- Aircraft serial: 545
- Aircraft time: 7,984 hours, 2,906 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51021
- Part serial: 04119H3371
- Condition: Failed
- Location: Cockpit
- Part time: 4,788 hours, 1,786 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON A REPOSITIONING FLIGHT.  APPROXIMATELY 22 MINUTES INTO THE FLIGHT, AND AFTER LEVELING OFF AT FL400, CREW NOTED DISCOLORATION IN THE UPPER RT CORNER OF THE PILOTS WINDSHIELD.   THE DISCOLORATION GREW, UNTIL THE THE WINDSHIELD ULTIMATELY FAILED, CRACKING THE OUTER PANE.  CREW FOLLOWED THE QRH AND DONNED O2 MASKS AND DESCENDED TO FL280 FOR THE REMAINDER OF THE FLIGHT.  ACFT LANDED UNEVENTFULLY AT THE DESTINATION AIRPORT.
